On the Existence of Frequency-Interval Gramians for Bilinear Systems

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalEuropean Journal of Control
Volume47-51
Pages (from-to)47-51
ISSN0947-3580
DOIs
Publication statusPublished - 2017

Cite this

@article{f2b0fedb41f84a3bb68820d8be25057d,
title = "On the Existence of Frequency-Interval Gramians for Bilinear Systems",
author = "Shaker, {Hamid Reza} and Maryamsadat Tahavori",
year = "2017",
doi = "10.1016/j.ejcon.2017.08.003",
language = "English",
volume = "47-51",
pages = "47--51",
journal = "European Journal of Control",
issn = "0947-3580",
publisher = "Elsevier",

}

On the Existence of Frequency-Interval Gramians for Bilinear Systems. / Shaker, Hamid Reza; Tahavori, Maryamsadat.

In: European Journal of Control, Vol. 47-51, 2017, p. 47-51.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - On the Existence of Frequency-Interval Gramians for Bilinear Systems

AU - Shaker, Hamid Reza

AU - Tahavori, Maryamsadat

PY - 2017

Y1 - 2017

U2 - 10.1016/j.ejcon.2017.08.003

DO - 10.1016/j.ejcon.2017.08.003

M3 - Journal article

VL - 47-51

SP - 47

EP - 51

JO - European Journal of Control

JF - European Journal of Control

SN - 0947-3580

ER -